I’ve been taking this medication for about 3 weeks now for anxiety and depression. I know it’s “normal” to have worse side effects in the beginning and all that but I’m feel more angry than when I wasn’t on the medication. Like my fuse is shorter. Is this normal? As far as my anxiety and depression goes, I am feeling a little bit better, I just don’t like the angry part because I have always felt like I’m on the edge. I want to feel more relaxed, right now I just feel kinda mean (b-word).
Everyone experiences different side effects... all sorts of different emotions and feeling.. until the body adjusts to the new chemical. It takes time too... and frustrating nit kniwing how long it might take you, as an individual to adjust. But you will. If you havent been on it lo g, be patient... give yourself a couple more weeks... dont be too hard on yourself. This is just your body learning to adapt to a new chemical and accept it. Be patient because im sure you will be feeling better soon.
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Aug 2013 • 2 answers
Posted 25 Feb 2015 • 3 answers
Posted 9 Mar 2016 • 1 answer
Stared taking Venlafaxine and feel angry over thoughts and converstions. Is this a side effect of V?
Posted 24 Jun 2016 • 0 answers
Posted 3 Jul 2016 • 1 answer